# SDR P5CA2016081800227

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU FIRE DETECTOR WIRE W720-452-18R AND W720-451-18R DAMAGED.  REMOVED AND REPLACED THE WIRE IAW AMM 26-15-02-004-001 REV 87, AMM 26-15-02-404-020 REV 87, WDM 26-15-11- REV 41 & SWPM 26-63-13 / 21-10-11 REV 62. OPS CHECKED GOOD.
